# SDR SCNA98051

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SMOKE SMELL AT ROW 22ABC.  FOUND WIRES BURNT UNDER SEAT 22E TRACK.  TAPED AND INSULATED INDIVIDUAL WIRES AND UNPLUGGED UNDERSEAT BURNT DECODER HARNESSES.  PLACED SEATS ON MEL.  REMOVED AND REPLACED MUX CABLE AT SEAT 22C.  SEATS OPERATIONALLY CHECK GOOD REMOVED MEL.
